# SDR FDEA202101150118

- Difficulty date: January 15, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 64,584 hours, 16,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA86901
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT STATION 829  X = 8.5 SEAT TRACK CROWN FOUND DAMAGED. CABIN - LEFT STATION 829 X = 8.5 SEAT TRACK CROWN DAMAGED , SEAT TRACK REPAIRED BY   SECTIONAL SEAT TRACK REPLACEMENT AT STATION 785 TO STATION 834 X = 8.5  AS PER SRM   53-00-52-2R . FIGURE 201 . REPAIR 1 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
